# SDR FDEA200901070057

- Difficulty date: January 7, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 38,333 hours, 25,791 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuelage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 CRACK INDICATIONS WERE FOUND IN HOLE NR 7 AT FRAME 54 ON THE AFT FASTENER ROW BETWEEN STRINGER 36L AND STRINGER 37L PER NTM 53-15-90; PT6; PAGE 602.  COMPLIED WITH E.A. 6-5310-127907.
